MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-36-54
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Osteolysis (2377); Bursitis (4832)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices (b)(6) 188-01-12 - wedge plasma x/o sz 12 (b)(6) 180-01-62 - nv crown cup clstr hole 62mm group 4 (b)(6) 180-65-25 - alteon 6.5mm screw, 25mm (b)(6) 180-65-25 - alteon 6.5mm screw, 25mm (b)(6) 170-36-03 - biolox delta femoral head 36mm od, +3.5mm the product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 98 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20397224
Report Number1038671-2024-03850
Device Sequence Number3351571
Product Code JDI
UDI-Device Identifier10885862022240
UDI-Public10885862022240
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Catalogue Number130-36-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/08/2024
Date Device Manufactured08/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale